Inequalities of the Markov type for partial derivatives of polynomials in several variables

Research output: Contribution to journalArticleResearchpeer-review

Standard

Inequalities of the Markov type for partial derivatives of polynomials in several variables. / Böttcher, Albrecht; Dörfler, Peter.

In: Journal of Integral Equations and Applications, Vol. 23, 2011, p. 1-37.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{75fe0893f49643c692289d4d735d789b,
title = "Inequalities of the Markov type for partial derivatives of polynomials in several variables",
author = "Albrecht B{\"o}ttcher and Peter D{\"o}rfler",
year = "2011",
doi = "10.1216/JIE-2011-23-1-1",
language = "English",
volume = "23",
pages = "1--37",
journal = "Journal of Integral Equations and Applications",
issn = "0897-3962",
publisher = "Rocky Mountain Mathematics Consortium",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Inequalities of the Markov type for partial derivatives of polynomials in several variables

AU - Böttcher, Albrecht

AU - Dörfler, Peter

PY - 2011

Y1 - 2011

U2 - 10.1216/JIE-2011-23-1-1

DO - 10.1216/JIE-2011-23-1-1

M3 - Article

VL - 23

SP - 1

EP - 37

JO - Journal of Integral Equations and Applications

JF - Journal of Integral Equations and Applications

SN - 0897-3962

ER -